# SDR 0003739139

- Difficulty date: September 28, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- Aircraft time: 79,506 hours, 96,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CATWALK EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT FIXTURE.  OPERATIONAL CHECK NORMAL.
